# SDR DALA2018091705618

- Difficulty date: September 17, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 82,337 hours, 36,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT STRINGERS RBL 2.90, 7.55 AND 10.45 FROM STA 1500 TO 1520 AT AFT CARGO COMPARTMENT CP53-153-01I (C2). CORROSION LEVEL 2. CORROSION ON STGR RBL 2.90 WAS REPAIRED PER SRM 53-00-53 REPAIR 1 FIG 201. CORROSION ON STGR RBL 7.55 AND 10.45 WAS FOUND AT PREVIOUS REPAIR CHANNELS AND BOTH WERE REPLACED.
